# SDR C7WA200300051

- Difficulty date: December 19, 2003
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURN, AFT BODY OVERHEAT LIGHT CAME ON IN FLIGHT.  CLEANED AND RESEATED CONNECTOR AT LOWER AFT BODY OVERHEAT SENSING ELEMENT, OPS CHECK NORMAL IAW MM 20-60-01 AND 26-14-0.  (M)
